# SDR 02102006

- Difficulty date: February 2, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 29,885 hours, 32,787 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DUE TO CONFIG WARNING.  OPEN
